# SDR ASAA2024100552984

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 12,805 hours, 3,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA REPORTS OVERHEAD SIDEWALL LIGHT ABOVE OVERHEAD STORAGE BIN IN ROW 27ABC STILL ILLUMINATED WHITE. GROUNDED - YES. CONFIRMED, FINDING EMERGENCY EXIT AISLE LIGHT ABOVE 27ABC ON, WITH THE EXIT LIGHT ON INDICATOR ILLUMINATED ON AFT ATTENDANT PANEL. CYCLED SWITCH AND NORMAL OPERATION RESTORED. ACCOMPLISHED EMERGENCY EXIT LIGHTS OPERATIONAL CHECK PER AMM 33-51-00 FINDING ALL LIGHTS OPERABLE (W/ EXCEPTION OF R1 EXTERIOR SLIDE LIGHT - TRANSFERRED TO L/P 60937243).
